MAUDE Adverse Event Report: COVIDIEN (IRVINE) HAWKONE 6FR; CATHETER, PERIPHERAL, ATHERECTOMY

COVIDIEN (IRVINE) HAWKONE 6FR; CATHETER, PERIPHERAL, ATHERECTOMY
Catalog Number H1-M
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/04/2017
Type of Reportable Event Malfunction
Event or Problem Description
The physician intended to use a hawkone atherectomy device during procedure for treatment of the right mid superficial femoral artery.The plaque lesion exhibited little tortuosity and calcification with chronic total occlusion (100%).The artery diameter is reported as 6mm with a lesion length of 300mm.A 6f terumo sheath and 6mm spider 0.014 guidewire were used during procedure.The vessel was not pre-dilated.The ifu was followed.It is reported that the blade was unable to be advanced back into the nosecone and the device could not be packed.A new h1-m was opened and the procedure was completed with it.No injury to patient was reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
HAWKONE 6FR
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
COVIDIEN (IRVINE)
9775 toledo way
irvine CA 92618
MDR Report Key6539502
Report Number2183870-2017-00193
Device Sequence Number340133
Product Code MCW
UDI-Device Identifier00643169728769
UDI-Public00643169728769
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2017
Device Catalogue NumberH1-M
Device Lot NumberA298158
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2017
Supplement Date Received by Manufacturer04/04/2017
Initial Report FDA Received Date05/02/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1